# SDR COMA0760492

- Difficulty date: July 21, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 23,844 hours, 22,126 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7137631
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5228 - HYDRAULIC 2 LOW PRESS CAUTION MESSAGE WITH 0 PRESS AND 0 QTY.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED NR 2 HYD SYS HOSE.
